# SDR QXEA2011052300353

- Difficulty date: May 17, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 24,478 hours, 25,452 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 35138507002
- Part serial: 4086
- Condition: Malfunctioned
- Location: Mlg
- Part time: 22,795 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMB, GREEN NOSE GEAR LIGHT DOWN STAYED ON CALLED MX. PERFORMED ALTERNATE EXTENSION.  RETURN TO FIELD.  LANDING UNEVENTFUL.  TOWED BACK TO GATE.  REPLACED THE LANDING GEAR SELECTOR HANDLE WITH NO HELP.  R & R THE ADVISORY CONTROL BOX IAW AMM TASKS 31-51-06-000-801 AND 31-51-06-400-801.  OPS CHECK GOOD.  PERFORMED AN OPS TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW AMM TASK 32-31-00-710-801, TR 32-355.  OPS CHECK GOOD.  RETURNED TO SERVICE.
